Schedule

Santa Cruz Power Fitness Class Schedule

Sunday

  • Step Class60 MINUTES: Super Cardiovascular workout! Using muscle bands, exercise balls and taught by expert instructors, our three step classes target all components of fitness in multiple ways and are an essential part of any dedicated workout regimen. with Dena 9:00 am to 10:00 am
  • Worlddanz60 MINUTES: A mixture of different dance-based movements and styles from all over the world. This scintillating class is guaranteed to have you moving and grooving for one intense, fun-filled hour. with Gina $ 10:45 am to 11:45 am
  • Acro YogaYou've seen the pictures and videos on Instagram,  come try the beginner acro yoga class Sunday afternoons 3 to 4pm with Kristen to see what all the buzz is about.   No partner or experience needed.   The class focuses on working the basics, practicing safety, and of course fun!  Try something new!  Try something that combines strength, balance, flexibility, focus, and cooperation. with Kristen Krebs 3:00 pm to 4:00 pm

Monday

  • DynaflexA 30 minute deep stretching class allowing you to fully engage and elongate muscles. with Tony SolinasTony teaches Capoeira, Dynamic Flexibility, and Movement classes. He has over 24 years of Capoeira experience and is also an N.C.E.P. Certified Personal Trainer. His classes are a great fit for all levels and are designed to help anyone in any shape prepare themselves to take on new challenges! 6:00 am to 6:30 am
  • Worlddanz60 MINUTES: A mixture of different dance-based movements and styles from all over the world. This scintillating class is guaranteed to have you moving and grooving for one intense, fun-filled hour. with Audrey 9:00 am to 10:00 am
  • MovementA high energy conditioning class that focuses on isolation and toning. with Tony SolinasTony teaches Capoeira, Dynamic Flexibility, and Movement classes. He has over 24 years of Capoeira experience and is also an N.C.E.P. Certified Personal Trainer. His classes are a great fit for all levels and are designed to help anyone in any shape prepare themselves to take on new challenges! 10:00 am to 11:00 am
  • Yoga (All Levels)60 MINUTES: A cleansing of body, mind, and spirit. Sweat away toxins, let go of your mind, and let your spirit flow. A physically demanding class where you’ll push the limits of your strength and flexibility, and transcend the present. with Natalie 11:00 am to 12:00 pm
  • Chi Kinetics Pilates/ Yoga and tai-chi fusion with Stephanie BerardStephanie Berard is a N.A.T.A certified athletic trainer and brings extensive experience in the health care field including athletic training, emergency and sports medicine, clinical injury rehabilitation, massage, yoga, t'ai chi, kinesiology and pilates. Stephanie is the founder of Chi Kinetics exercise which improves movement through motor learning theory and ideokinematics. 4:00 pm to 5:00 pm
  • HIIT Body PumpAn energetic class that uses plyometrics, weights, isolated conditioning with a cardio kickboxing twist. with David VasquezDavid is a NASM certified personal trainer and nutritional specialist. He has furthered his education in osteoporosis, sustaining mobility and movement and suspension training for older adults. David has earned Associates Degree in Communication and will be attending CSUMB for his B.S in Kinesiology. Here is what David Says about his HIIT Boot Camp class: "Fitness and Nutrition has been a passion of my life for more then 20+ years. Ive been a personal trainer and class instructor for almost 5 years now. I believe in pushing people, but i wont break them lol. My motto is don't make excuses why you cant workout, make excuses why can workout. i give it 120% all of the time, so if i don't hit 120% I at least hit 100% I love motivating and getting people fired up, its something that comes naturally, i just love having fun, and i want to show my clients and fitness peeps how i achieve my greatness.. We have to better than yesterday is what i always say. whoever is going to do my HIIt Body Pump class better be ready to kill it,and be ready to have fun. its not uncommon to burn up to 1,000 calories in my 60 minute class." 5:00 pm to 6:00 pm
  • HIITHigh Intensity Interval Training to scorch calories, burn fat and tone! with Audrey 6:30 pm to 7:30 pm

Tuesday

  • Spin Class60 MINUTES: An intense cardio workout for all fitness levels. Certified instructors will lead you through a range of cycling challenges, allowing you to control your own resistance and speed, as you burn calories and stretch your fitness and endurance. with Autumn 6:15 am to 7:15 am
  • Step Class60 MINUTES: Super Cardiovascular workout! Using muscle bands, exercise balls and taught by expert instructors, our three step classes target all components of fitness in multiple ways and are an essential part of any dedicated workout regimen. with Dena 9:00 am to 10:00 am
  • Pilates Mat/Nueromuscular Rehabilitation60 MINUTES: An amazing core workout, the Pilates based exercise with a Pilates Fusion  is a system of incorporating breathing awareness, postural control, core muscular strengthening, and spinal alignment techniques to produce the ultimate combination of mental and physical conditioning. with Stephanie BerardStephanie Berard is a N.A.T.A certified athletic trainer and brings extensive experience in the health care field including athletic training, emergency and sports medicine, clinical injury rehabilitation, massage, yoga, t'ai chi, kinesiology and pilates. Stephanie is the founder of Chi Kinetics exercise which improves movement through motor learning theory and ideokinematics. 12:00 pm to 1:00 pm
  • CapoeiraTraditional Capoeira for kids and beginners. Capoeira uses quick and complex maneuvers, predominantly using power, speed, and leverage across a wide variety of kicks, spins, and other techniques with Tony SolinasTony teaches Capoeira, Dynamic Flexibility, and Movement classes. He has over 24 years of Capoeira experience and is also an N.C.E.P. Certified Personal Trainer. His classes are a great fit for all levels and are designed to help anyone in any shape prepare themselves to take on new challenges! 4:00 pm to 5:00 pm
  • Worlddanz60 MINUTES: A mixture of different dance-based movements and styles from all over the world. This scintillating class is guaranteed to have you moving and grooving for one intense, fun-filled hour. with Yesenia 6:00 pm to 7:00 pm
  • Met-con BootcampLoose weight and tone muscle through a full body blasting workout in only 50 minutes of shortly timed intervals! on days the weather permits, part of the class will be outdoors! Equipment used: -light resistance bands -dumbells -kettle bells -battle ropes -boxes -sliding discs -dyno- ball -obstical cones. with Brandon 7:00 pm to 8:00 pm

Wednesday

  • DynaflexA 30 minute deep stretching class allowing you to fully engage and elongate muscles. with Tony SolinasTony teaches Capoeira, Dynamic Flexibility, and Movement classes. He has over 24 years of Capoeira experience and is also an N.C.E.P. Certified Personal Trainer. His classes are a great fit for all levels and are designed to help anyone in any shape prepare themselves to take on new challenges! 6:00 am to 6:30 am
  • Step Class60 MINUTES: Super Cardiovascular workout! Using muscle bands, exercise balls and taught by expert instructors, our three step classes target all components of fitness in multiple ways and are an essential part of any dedicated workout regimen. with Dena 9:00 am to 10:00 am
  • MovementA high energy conditioning class that focuses on isolation and toning. with Tony SolinasTony teaches Capoeira, Dynamic Flexibility, and Movement classes. He has over 24 years of Capoeira experience and is also an N.C.E.P. Certified Personal Trainer. His classes are a great fit for all levels and are designed to help anyone in any shape prepare themselves to take on new challenges! 10:00 am to 11:00 am
  • Yoga (All Levels)60 MINUTES: A cleansing of body, mind, and spirit. Sweat away toxins, let go of your mind, and let your spirit flow. A physically demanding class where you’ll push the limits of your strength and flexibility, and transcend the present. with Natalie 11:00 am to 12:00 pm
  • Worlddanz60 MINUTES: A mixture of different dance-based movements and styles from all over the world. This scintillating class is guaranteed to have you moving and grooving for one intense, fun-filled hour. with KelliWorld Danz 5:00 pm to 6:00 pm
  • Cardio Kickboxing60 MINUTES: A high-impact non-contact cardio kickboxing class, it incorporates all the basics of kickboxing, mixed together with cardio interval training. with Billy 6:00 pm to 7:00 pm
  • Zumba/ Hip Hop FusionHigh energy, fun and popular! This class is a fusion of both Zumba and Hip Hop dance in a 60 min session. Get ready to sweat, laugh and get a killer full body work out! with Anthony 7:30 pm to 8:30 pm

Thursday

  • Spin Class60 MINUTES: An intense cardio workout for all fitness levels. Certified instructors will lead you through a range of cycling challenges, allowing you to control your own resistance and speed, as you burn calories and stretch your fitness and endurance. with Kimmy 6:15 am to 7:15 am
  • Glute CampLorem ipsum dolor sit amet, consectetur adipiscing elit, sed do eiusmod tempor incididunt ut labore et dolore magna aliqua. Ut enim ad minim veniam, quis nostrud exercitation ullamco laboris nisi ut aliquip ex ea commodo consequat. Duis aute irure dolor in reprehenderit in voluptate velit esse cillum dolore eu fugiat nulla pariatur. Excepteur sint occaecat cupidatat non proident, sunt in culpa qui officia deserunt mollit anim id est laborum. with Chrissy 8:30 am to 9:30 am
  • Step Class60 MINUTES: Super Cardiovascular workout! Using muscle bands, exercise balls and taught by expert instructors, our three step classes target all components of fitness in multiple ways and are an essential part of any dedicated workout regimen. with Dena 9:30 am to 10:30 am
  • Pilates Mat/Nueromuscular Rehabilitation60 MINUTES: An amazing core workout, the Pilates based exercise with a Pilates Fusion  is a system of incorporating breathing awareness, postural control, core muscular strengthening, and spinal alignment techniques to produce the ultimate combination of mental and physical conditioning. with Stephanie BerardStephanie Berard is a N.A.T.A certified athletic trainer and brings extensive experience in the health care field including athletic training, emergency and sports medicine, clinical injury rehabilitation, massage, yoga, t'ai chi, kinesiology and pilates. Stephanie is the founder of Chi Kinetics exercise which improves movement through motor learning theory and ideokinematics. 12:00 pm to 1:00 pm
  • CapoeiraTraditional Capoeira for kids and beginners. Capoeira uses quick and complex maneuvers, predominantly using power, speed, and leverage across a wide variety of kicks, spins, and other techniques with Tony SolinasTony teaches Capoeira, Dynamic Flexibility, and Movement classes. He has over 24 years of Capoeira experience and is also an N.C.E.P. Certified Personal Trainer. His classes are a great fit for all levels and are designed to help anyone in any shape prepare themselves to take on new challenges! 4:00 pm to 5:00 pm
  • Worlddanz60 MINUTES: A mixture of different dance-based movements and styles from all over the world. This scintillating class is guaranteed to have you moving and grooving for one intense, fun-filled hour. with Audrey 6:00 pm to 7:00 pm

Friday

  • DynaflexA 30 minute deep stretching class allowing you to fully engage and elongate muscles. with Tony SolinasTony teaches Capoeira, Dynamic Flexibility, and Movement classes. He has over 24 years of Capoeira experience and is also an N.C.E.P. Certified Personal Trainer. His classes are a great fit for all levels and are designed to help anyone in any shape prepare themselves to take on new challenges! 6:00 am to 6:30 am
  • Step Class60 MINUTES: Super Cardiovascular workout! Using muscle bands, exercise balls and taught by expert instructors, our three step classes target all components of fitness in multiple ways and are an essential part of any dedicated workout regimen. with Dena 9:00 am to 10:00 am
  • Yoga (All Levels)60 MINUTES: A cleansing of body, mind, and spirit. Sweat away toxins, let go of your mind, and let your spirit flow. A physically demanding class where you’ll push the limits of your strength and flexibility, and transcend the present. with Natalie 11:00 am to 12:00 pm
  • Worlddanz60 MINUTES: A mixture of different dance-based movements and styles from all over the world. This scintillating class is guaranteed to have you moving and grooving for one intense, fun-filled hour. with Yesina 6:00 pm to 7:00 pm

Saturday

  • Spin Class60 MINUTES: An intense cardio workout for all fitness levels. Certified instructors will lead you through a range of cycling challenges, allowing you to control your own resistance and speed, as you burn calories and stretch your fitness and endurance. with Autumn 8:30 am to 9:30 am
  • Worlddanz60 MINUTES: A mixture of different dance-based movements and styles from all over the world. This scintillating class is guaranteed to have you moving and grooving for one intense, fun-filled hour. with Gina $ 10:45 am to 11:45 am
SunMonTueWedThuFriSat
6:00 am
6:15 am
8:30 am
9:00 am
9:30 am
10:00 am
10:45 am
11:00 am
12:00 pm
3:00 pm
4:00 pm
5:00 pm
6:00 pm
6:30 pm
7:00 pm
7:30 pm